The relation between structure and geometry of sets of unbounded divergence and a method of summation of multiple Fourier series of a function from $L_p$, $p>1$, equal to zero on a given set
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1133-1137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a1,
author = {I. L. Bloshanskii},
title = {The relation between structure and geometry of sets of unbounded divergence and a method of summation of multiple {Fourier} series of a function from $L_p$, $p>1$, equal to zero on a given set},
journal = {Doklady Akademii Nauk},
pages = {1133--1137},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a1/}
}
TY - JOUR AU - I. L. Bloshanskii TI - The relation between structure and geometry of sets of unbounded divergence and a method of summation of multiple Fourier series of a function from $L_p$, $p>1$, equal to zero on a given set JO - Doklady Akademii Nauk PY - 1991 SP - 1133 EP - 1137 VL - 321 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a1/ LA - ru ID - DAN_1991_321_6_a1 ER -
%0 Journal Article %A I. L. Bloshanskii %T The relation between structure and geometry of sets of unbounded divergence and a method of summation of multiple Fourier series of a function from $L_p$, $p>1$, equal to zero on a given set %J Doklady Akademii Nauk %D 1991 %P 1133-1137 %V 321 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a1/ %G ru %F DAN_1991_321_6_a1
I. L. Bloshanskii. The relation between structure and geometry of sets of unbounded divergence and a method of summation of multiple Fourier series of a function from $L_p$, $p>1$, equal to zero on a given set. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1133-1137. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a1/